# SDR SWAA042244

- Difficulty date: August 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 57,821 hours, 55,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT LENS AT ROW 1 DEF, LOOSE.  SECURED EMERGENCY EXIT LIGHT LENS PER MM.
